# SDR SWIA200616459

- Difficulty date: March 19, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 653 hours, 435 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL THE O2 MASKS DEPLOYED (PAX).   STOWED ALL MASKS.  RESET COCKPIT BUTTON.
